# SDR SWAA2013040214400

- Difficulty date: March 13, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 337, RBL 43.  REMOVED AND REPLACED SEAT TRACK PER SRM AND DWG.
